# SDR ASOA2016062115054

- Difficulty date: June 21, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT BS 280 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. PARAGRAPH 5.E AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01.
